# SDR IPXA2574663

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY ESCAPE ROPE ACCESS PANEL HAS A BROKEN LATCH.  FOUND BOTTOM LATCH DETACHED FROM ADHESIVE BASE.  REAPPLIED ADHESIVE AND SECURED LATCH IAW AMM 25-00-00-300-801, PARA L INSTALLED F/O'S ROPE ACCESS PANEL.
